# SDR MASA20211022513

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,058 hours, 31,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH690331249
- Part serial: NA
- Condition: None
- Location: Fs565 - Fs581
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN PANEL WAS FOUND WITH A DENT BETWEEN FS 565 - FS 581 & STR 19R - STR 20R. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-01, FIGURE 53-31-01-004-A02, ITEM 18, EA 69-2021-178.
